# SDR VNAA2018081321101

- Difficulty date: August 12, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 34,266 hours, 34,217 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B, A

## Discrepancy

FLAP FAIL CAUTION MESSAGE AT 20 DEGRESS IN FLT.  THE AIRCRAFT DIVERTED AND DECLARED EMERGENCY. RESET FLAP SYSTEM. MX TROUBLESHOT THE SYSTEM TO FLAP LEVER FAULT. COMPLIED WITH TAKEOFF  AND A.D. OPS CHECKED GOOD.
